American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Van Minh. Katznelson-Tzafriri type theorems for individual solutions of evolution equations. Proc. Amer. Math. Soc. 136 (2008) 1749-1755. MR 2373605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. V. Storozhuk. On the Rolewicz theorem for evolution operators. Proc. Amer. Math. Soc. 135 (2007) 1861-1863. MR 2286097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata. A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006) 3257-3266. MR 2231910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yongzhong Huang and Quan Zheng. Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005) 3005-3012. MR 2159779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Toka Diagana, Gaston Nguerekata and Nguyen Van Minh. Almost automorphic solutions of evolution equations. Proc. Amer. Math. Soc. 132 (2004) 3289-3298. MR 2073304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ti-Jun Xiao and Jin Liang. Perturbations of existence families for abstract Cauchy problems. Proc. Amer. Math. Soc. 130 (2002) 2275-2285. MR 1896409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Franziska Kühnemund and Markus Wacker. Commutator conditions implying the convergence of the Lie--Trotter products. Proc. Amer. Math. Soc. 129 (2001) 3569-3582. MR 1860489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Naoki Tanaka. Generation of linear evolution operators. Proc. Amer. Math. Soc. 128 (2000) 2007-2015. MR 1654080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nguyen Van Minh. On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999) 779-782. MR 1473675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. deLaubenfels and S. Wang. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998) 3271-3278. MR 1469403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yulia Mishura and Yuri Tomilov. On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998) 1363-1370. MR 1443162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ioana Cioranescu and Carlos Lizama. Some applications of Fejer's theorem to operator cosine functions in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 2353-2362. MR 1389510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hirokazu Oka. A class of complete second order linear differential equations. Proc. Amer. Math. Soc. 124 (1996) 3143-3150. MR 1328367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Renato Spigler and Marco Vianello. WKB-type approximations for second-order differential equations in $C*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 1763-1771. MR 1327046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shui-Nee Chow and Hugo Leiva. Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces . Proc. Amer. Math. Soc. 124 (1996) 1071-1081. MR 1340377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lutz Weis. The stability of positive semigroups on $L\sb p$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3089-3094. MR 1273529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Quan Zheng. Controllability of a class of linear systems in Banach space . Proc. Amer. Math. Soc. 123 (1995) 1241-1251. MR 1203996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph deLaubenfels and Fuyuan Yao. Entire solutions of the abstract Cauchy problem in a Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3351-3356. MR 1273486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ti Jun Xio and Jin Liang. Parabolicity of a class of higher order abstract differential equations . Proc. Amer. Math. Soc. 120 (1994) 173-181. MR 1182708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Autret and H. Emamirad. Entire propagator . Proc. Amer. Math. Soc. 120 (1994) 1151-1158. MR 1172945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Renato Spigler and Marco Vianello. Finite moments perturbations of $y''=0$ in Banach algebras . Proc. Amer. Math. Soc. 119 (1993) 97-103. MR 1181175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Matthias Hieber and Frank Räbiger. A remark on the abstract Cauchy problem on spaces of H\"older continuous functions . Proc. Amer. Math. Soc. 115 (1992) 431-434. MR 1092921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hernán R. Henríquez and Eduardo A. Hernández. On the abstract Cauchy problem in Fr\'echet spaces . Proc. Amer. Math. Soc. 115 (1992) 353-360. MR 1081092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tijun Xio and Jin Liang. A note on the propagators of second order linear differential equations in Hilbert spaces . Proc. Amer. Math. Soc. 113 (1991) 663-667. MR 1072350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Shu Ping Chen and Roberto Triggiani. Gevrey class semigroups arising from elastic systems with gentle dissipation: the case $0<\alpha <\frac 12$ . Proc. Amer. Math. Soc. 110 (1990) 401-415. MR 1021208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michiaki Watanabe. Weak conditions for generation of cosine families in linear topological spaces . Proc. Amer. Math. Soc. 105 (1989) 151-158. MR 929411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. Lasiecka and R. Triggiani. A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations . Proc. Amer. Math. Soc. 104 (1988) 745-755. MR 964851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Manuel Lopez. Selfadjoint nonoscillatory second order linear $B\sp \ast$-algebra differential equations . Proc. Amer. Math. Soc. 97 (1986) 71-74. MR 831390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rhonda J. Hughes. A partial integration formula for product integrals of unbounded operator-valued functions . Proc. Amer. Math. Soc. 96 (1986) 455-461. MR 822439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia